Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I had a severe rash that appeared 3 days after I had taken 7 days of factin. It covered my entire body, along with sever facial swelling.I missed a week of work and had to be on steroids for 10 days
Reply With Quote
  #2  
Old 08-19-2007, 11:28 PM
Unregistered
Guest
 
Posts: n/a
Default factive

I had the same problem that you did on my ninth day of factive. I had a severe alergic reation. face swelled to twice it's size. rash and hives from head to toe. very itchie and tingly. I feel really sick. on the third it was getting worse taking benedryl prescribed by my Doctor. Went to emerency room on the third day. had intervenious steroids and benedryl still taking 50 mgs. of pregnezone. still have rash and itching. It's a dangerous drug.
Reply With Quote
  #3  
Old 09-12-2007, 02:38 PM
Unregistered
Guest
 
Posts: n/a
Default Rash

I developed a rash after just 2 days on Factive. I will not take again.
Reply With Quote
  #4  
Old 05-12-2008, 06:57 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Got my rash on the 7th day of Factive. All over body, Looks like I have measels. (I had chicken pox late...at 26, maybe i'm just a late starter).... It's miserable. I took benadryl on my own...went back to dr. 2nd day of rash.... Alergic to quinolones apparently. Got a shot of something in the ass, and a pill called Atarax to help with itching. This rash is awful....wouldnt wish it on anyone!<br><br>
Reply With Quote
  #5  
Old 09-04-2008, 12:31 AM
Dan43 Dan43 is offline
Junior Member
 
Join Date: Sep 2008
Posts: 1
Default factive

i was on factive for 5 days, my last pill was on saturday... today i broke out in the rash that everyone is talking about and thankfully got in to see my doc. he gave me a shot and now i am on steriods. the rash has gotten much better, but now i feel like i have to flu all aches and have a fever of 99.9... what gives!!! anyone a fever as a reaction??
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.